MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMIDFACE SCREW SELF-DRILLING 5MM; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMIDFACE SCREW SELF-DRILLING 5MM; BONE PLATE
Model Number 04.503.225.01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Foreign Body In Patient (2687)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exact date of event is unknown; event reportedly occurred sometime in 2019.Additional product code: dzl.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes canada reports an event as follows: it was reported that during the procedure five (5) screws broken.It was noted that a portion of the broken screw remained in the patient.The procedure was successfully completed.Concomitant device reported: screwdriver shaft (part unknown, lot unknown, quantity 1); matrix screwdriver handle (part unknown, lot unknown, quantity 1).This report is for a ti matrixmid face screw.This is report 3 of 3 for (b)(4).Additional devices are captured on related complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Event or Problem Description
On (b)(6) 2019 sales rep confirmed that the screws were breaking and was stuck in the patient.Therefore, it can't be returned or it was discarded.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11: corrected data: g4: awareness date reported on follow up 1 report as august 07, 2019 but should have been september 16, 2019.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI MATRIXMIDFACE SCREW SELF-DRILLING 5MM
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8966842
Report Number2939274-2019-60315
Device Sequence Number2520630
Product Code JEY
UDI-Device Identifier10887587019147
UDI-Public(01)10887587019147
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K083388
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.225.01
Device Catalogue Number04.503.225.01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2019
Supplement Date Received by Manufacturer08/07/2019
10/07/2019
02/21/2020
Initial Report FDA Received Date09/05/2019
Supplement Report FDA Received Date09/30/2019
10/07/2019
02/24/2020
Patient Sequence Number1